Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2006, Article ID 90598, 7 pages
http://dx.doi.org/10.1155/MPE/2006/90598

Quotient of Laplace and Gumbel random variables

Department of Statistics, University of Nebraska, Lincoln 68583, NE, USA

Received 5 July 2005; Revised 13 December 2005; Accepted 13 March 2006

Copyright © 2006 Saralees Nadarajah. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. P. Basu and R. H. Lochner, “On the distribution of the ratio of two random variables having generalized life distributions,” Technometrics, vol. 13, pp. 281–287, 1971. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. D. L. Hawkins and C.-P. Han, “Bivariate distributions of some ratios of independent noncentral chi-square random variables,” Communications in Statistics. A. Theory and Methods, vol. 15, no. 1, pp. 261–277, 1986. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. P. J. Korhonen and S. C. Narula, “The probability distribution of the ratio of the absolute values of two normal variables,” Journal of Statistical Computation and Simulation, vol. 33, no. 3, pp. 173–182, 1989. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. S. Kotz and S. Nadarajah, Extreme Value Distributions: Theory and Applications, Imperial College Press, London, 2000. View at Zentralblatt MATH · View at MathSciNet
  5. G. Marsaglia, “Ratios of normal variables and ratios of sums of uniform variables,” Journal of the American Statistical Association, vol. 60, pp. 193–204, 1965. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. T. Pham-Gia, “Distributions of the ratios of independent beta variables and applications,” Communications in Statistics. Theory and Methods, vol. 29, no. 12, pp. 2693–2715, 2000. View at Google Scholar · View at MathSciNet
  7. S. J. Press, “The t ratio distribution,” Journal of the American Statistical Association, vol. 64, pp. 242–252, 1969. View at Google Scholar · View at MathSciNet
  8. S. B. Provost, “On the distribution of the ratio of powers of sums of gamma random variables,” Pakistan Journal of Statistics, vol. 5, no. 2, pp. 157–174, 1989. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. S. M. Shcolnick, “On the ratio of independent stable random variables,” in Stability Problems for Stochastic Models (Uzhgorod, 1984), vol. 1155 of Lecture Notes in Math., pp. 349–354, Springer, Berlin, 1985. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet